# SDR YV3R2022091300535

- Difficulty date: August 8, 2022
- Submitted: September 13, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GST
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10707
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Governor
- Part number: B2475
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 WAS UNSERVICEABLE (INTERMITTENT).  TESTING RESULTS: INTERMITTENT IN WIRES APPROXIMATELY 0.5" FROM GROMMET.
